Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Maximal ideal transforms of Noetherian rings

Author: Jacob R. Matijevic
Journal: Proc. Amer. Math. Soc. 54 (1976), 49-52
MathSciNet review: 0387269
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Let $ R$ be a commutative Noetherian ring with unit. Let $ T$ be the set of all elements of the total quotient ring of $ R$ whose conductor to $ R$ contains a power of a finite product of maximal ideals of $ R$. If $ A$ is any ring such that $ R \subset A \subset T$, then $ A/xA$ is a finite $ R$ module for any non-zero-divisor $ x$ in $ R$. It follows that if, in addition, $ R$ has no nonzero nilpotent elements, then any ring $ A$ such that $ R \subset A \subset T$ is Noetherian.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1976)0387269-3
Keywords: Conductor, ideal transform, global transform, Krull dimension, Krull-Akizuki theorem, Noetherian ring, Artinian module
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia